# SDR AALA201812079003

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TORQUE LINK UPPER AND LOWER FITTING BORE, ON THE NOSE LANDING GEAR.  REPLACED THE NOSE LANDING GEAR ASSEMBLY IAW JC 26L71032003.
